# SDR QMLA2013073013107

- Difficulty date: July 30, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- Aircraft time: 6,378 hours, 21,585 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SMELLED FUEL ODOR. ABORTED FLIGHT AND RETURNED TO BASE.  GROUND CHECKS PERFORMED REVEALED NO DEFECTS.  BOTH ENGINES FUEL SYSTEM PLUMBING COMPONENTS WERE CHECKED FOR OBVIOUS DEFECTS, NONE NOTED.  FUEL TANK ACCESS PANELS WERE CHECKED FOR EVIDENCE OF LEAKS, NONE NOTED.  ACFT EVAPORATOR/BLOWER MOTOR COMPARTMENT WAS INSPECTED (ABUTS TO MAIN FUEL TANK) NO LEAKS NOTED. REMOVED CABIN TRIM PANELS TO ACCESS THE FUEL TANK VENT LINES.  NO LEAKS, FUMES, OR OBVIOUS DEFECTS WERE DETECTED.  PERFORMED GROUND RUN WITH BOTH ENGINES SET AT FLIGHT POWER WITH A/C SYSTEM ON, NO FUEL FUMES WERE NOTED OR ANY OTHER UNUSUAL SMELLS.  ACFT RETURNED TO SERVICE.
